Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on $ L(p,\,q)$ spaces and Orlicz spaces with mixed norms


Author: Mario Milman
Journal: Proc. Amer. Math. Soc. 83 (1981), 743-746
MSC: Primary 46E30
DOI: https://doi.org/10.1090/S0002-9939-1981-0630047-X
MathSciNet review: 630047
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are given for the embedding of $ L(p,q)$ spaces and Orlicz spaces with mixed norms.


References [Enhancements On Off] (What's this?)

  • [1] A. P. Calderón, Intermediate spaces and interpolation, the complex method, Studia Math. 24 (1964), 113-190. MR 0167830 (29:5097)
  • [2] C. Corduneanu, Integral equations and stability of feedback systems, Academic Press, New York, 1973. MR 0358245 (50:10710)
  • [3] M. Cwikel, On $ {({L^{{p_0}}}({A_0}),{L^{{p_1}}}({A_1}))_{\theta ;q}}$, Proc. Amer. Math. Soc. 44 (1974), 286-292. MR 0358326 (50:10792)
  • [4] T. K. Donaldson, Inhomogeneous Orlicz-Sobolev spaces and nonlinear parabolic initial value problems, J. Differential Equations 16 (1974), 201-256. MR 0380384 (52:1284)
  • [5] R. A. Hunt, On $ L(p,q)$ spaces, Enseign. Math. 12 (1966), 249-276. MR 0223874 (36:6921)
  • [6] W. A. J. Luxemburg, Banach function spaces, Thesis, Delft Inst. of Technology, Assen, 1955. MR 0072440 (17:285a)
  • [7] M. Milman, Embeddings of $ L(p,q)$ spaces and Orlicz spaces with mixed norms, Notices Amer. Math. Soc. 24 (1977), A-533.
  • [8] -, Some new function spaces and their tensor products, Bull. Austral. Math. Soc. 19 (1978), 147-149.
  • [9] -, Embeddings of Lorentz-Marcinkiewicz spaces with mixed norms, Anal. Math. 4 (1978), 215-223. MR 514760 (81c:46020)
  • [10] R. O'Neil, Integral transforms and tensor products of Orlicz spaces and $ L(p,q)$ spaces, J. Analyse Math. 21 (1968), 1-276. MR 0626853 (58:30125)
  • [11] T. Walsh, On $ {L^p}$ estimates for integral operators, Trans. Amer. Math. Soc. 155 (1971), 195-215. MR 0284880 (44:2104)
  • [12] M. Zippin, Interpolation of operators of weak type between rearrangement invariant function spaces, J. Funct. Anal. 7 (1971), 267-284. MR 0412793 (54:914)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E30

Retrieve articles in all journals with MSC: 46E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0630047-X
Keywords: $ L(p,q)$ spaces, Orlicz spaces, tensor products, mixed norms
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society